# SDR QXEA2024050300120

- Difficulty date: April 23, 2024
- Submitted: May 4, 2024
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 14,092 hours, 9,408 cycles
- System (JASC): 2565 · Escape Slide
- Part: Case
- Part number: UNKNOWN
- Condition: Separated
- Location: Slide Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE MECHANISM CABLE CASING IS SEPARATED AT UPPER END. REPAIRED FWD SERVICE DOOR ESCAPE SLIDE MECHANISM CABLE CASING AT UPPER END. REF HORIZON COC AMM 52-41-40. REF AMM 52-41-00.
